M-fuzzy h-ideals in h-semisimple M-Γ-hemirings

Title
M-fuzzy h-ideals in h-semisimple M-Γ-hemirings
Author
김희식
Keywords
M-Γ-hemiring; M-fuzzy h-interior ideal; prime M-fuzzy h-ideal; h-semisimple M-Γ-hemiring
Issue Date
2015-09
Publisher
Forum Societa Editrice Universitaria Udinese srl
Citation
Italian Journal of Pure and Applied Mathematics, NO 34, Page. 159-170
Abstract
In this paper, the concepts of M-fuzzy h-interior ideals and prime M-fuzzy h-ideals in M-Γ-hemirings are introduced. Some new properties of these kinds of M-fuzzy h-ideals are also given. Finally, some characterizations of the h-semisimple M-Γ-hemirings are investigated by these kinds of M-fuzzy h-ideals.
URI
http://ijpam.uniud.it/journal/onl_2015-34.htmhttp://ijpam.uniud.it/online_issue/201534/16-PanZhanKim.pdfhttp://hdl.handle.net/20.500.11754/27612
ISSN
2239-0227
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE